# SDR CALA2025081507821

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N17322
- Make and model: Boeing 737-8
- Aircraft serial: 67575
- Aircraft time: 6,967 hours, 2,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Weak
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SNUBBER IS WEAK, INOPERATIVE. REMOVED L1 DOOR SLIDE IAW AMM 25-66-01, REMOVED LINER IAW AMM 52-11-31, REMOVED AND INSTALLED SNUBBER IAW AMM 52-11-51, REINSTALLED DOOR LINER IAW 52-11-31 AND REINSTALLED DOOR SLIDE IAW AMM 25-66-01. SUBMITTED ESCAPE SLIDE RENDER SAFE CHECKLIST.  L1 DOOR SNUBBER OPS CHECK GOOD. REQUIRED INSPECTION ITEM RII.
